Backlund transformations and nonlinear superposition formulae of a differential-difference KdV equation

Hu, X.B. and Clarkson, P.A. (1998) Backlund transformations and nonlinear superposition formulae of a differential-difference KdV equation. Journal of Physics a-Mathematical and General, 31 (5). pp. 1405-1414. ISSN 0305-4470. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0305-4470/31/5/010

Abstract

In this paper, a differential-difference KdV equation is considered. We present two Backlund transformations and corresponding nonlinear superposition formulae for it. As an application of the obtained results, N-soliton solutions first obtained by Ohta and Hirota are rederived. Furthermore, a sequence of rational solutions are also obtained. Thus the integrability of the differential-difference KdV equation is further confirmed.

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: R.F. Xu
Date Deposited: 01 Apr 2009 16:38
Last Modified: 01 Apr 2009 16:38
Resource URI: http://kar.kent.ac.uk/id/eprint/17827 (The current URI for this page, for reference purposes)
  • Depositors only (login required):